# SDR REXA2012100801392

- Difficulty date: October 8, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 23,393 hours, 20,140 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INFANT LIFE VEST HAS A HOLE IN PACKAGE.  REMOVED AND REPLACED INFANT LIFE VEST IAW PA 25-096A.
